# SDR IXXA08SMN059S

- Difficulty date: February 7, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1766 L17r
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EMPENNAGE LONGERON 17 RIGHT CRACKED AT STATION 1766.00. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED LONGERON SEGMENT.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FASTENERS AND LONGERON SEGMENT IAW DC8 SRM 53-5-1 FIGURE 7 SHEET 37 PAG 22, DC8 SRM 51-2-0 FIGURE 50 SHEET 37, 51-3-0,  51-3-1, DC8 SRM 53-5-1 FIGURE 7 SHEET 1 PAG 22, DC8 SRM 51-1-21, 51-1-20D,  AND DC8 SRM 51-1-8B.
